One-point compactifications of ditopological texture spaces

Diker M.

FUZZY SETS AND SYSTEMS, vol.147, no.2, pp.233-248, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 147 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/s0165-0114(03)00325-7
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.233-248


In this paper a one-point compactification of a ditopological texture space is defined and a concept of local compactness introduced and shown to be additive in the class of ditopological texture spaces. An application to Hutton spaces is given. Here a compact extension of an Hutton space is obtained and a notion of local compactness is defined and shown to be productive in the class of L-topological spaces, where L is a Hutton algebra. (C) 2003 Elsevier B.V. All rights reserved.